# SDR WVER2017111303

- Difficulty date: November 2, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 11,133 hours, 8,557 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH670318769
- Condition: Gouged
- Location: Fuselage
- Part time: 11,133 hours, 8,557 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE IS GOUGED FRM MIGRATED ROLL PIN.
